American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 244 found      Go to page: 1 2 3 4 > >>

[1] Olgur Celikbas, Lars Winther Christensen, Li Liang and Greg Piepmeyer. Stable homology over associative rings. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Shiro Goto and Ryo Takahashi. On the Auslander--Reiten conjecture for Cohen--Macaulay local rings. Proc. Amer. Math. Soc. 145 (2017) 3289-3296.
Abstract, references, and article information   
View Article: PDF

[3] William T. Sanders and Sarang Sane. Finite homological dimension and a derived equivalence. Trans. Amer. Math. Soc. 369 (2017) 3911-3935.
Abstract, references, and article information   
View Article: PDF

[4] Juan Migliore and Fabrizio Zanello. Stanley's nonunimodal Gorenstein $h$-vector is optimal. Proc. Amer. Math. Soc. 145 (2017) 1-9.
Abstract, references, and article information   
View Article: PDF

[5] Hailong Dao and Kei-ichi Watanabe. Some computations of the generalized Hilbert-Kunz function and multiplicity. Proc. Amer. Math. Soc. 144 (2016) 3199-3206.
Abstract, references, and article information   
View Article: PDF

[6] A. V. Isaev. Examples of Reconstruction of Homogeneous Isolated Hypersurface Singularities from Their Milnor Algebras. Contemporary Mathematics 667 (2016) 125-139.
Book volume table of contents
View Article: PDF

[7] Shiro Goto, Ryo Takahashi and Naoki Taniguchi. Ulrich ideals and almost Gorenstein rings. Proc. Amer. Math. Soc. 144 (2016) 2811-2823.
Abstract, references, and article information   
View Article: PDF

[8] Alberto Corso, Claudia Polini and Maria Evelina Rossi. Bounds on the normal Hilbert coefficients. Proc. Amer. Math. Soc. 144 (2016) 1919-1930.
Abstract, references, and article information   
View Article: PDF

[9] Takuma Aihara and Ryo Takahashi. Endofunctors of singularity categories characterizing Gorenstein rings. Proc. Amer. Math. Soc. 143 (2015) 3777-3779. MR 3359569.
Abstract, references, and article information   
View Article: PDF

[10] Hassan Haghighi, Siamak Yassemi and Rahim Zaare Nahandi. Cohen-Macaulay bipartite graphs in arbitrary codimension. Proc. Amer. Math. Soc. 143 (2015) 1981-1989.
Abstract, references, and article information   
View Article: PDF

[11] J. Elias and M. E. Rossi. Analytic isomorphisms of compressed local algebras. Proc. Amer. Math. Soc. 143 (2015) 973-987.
Abstract, references, and article information   
View Article: PDF

[12] Adrián Pastine and Fabrizio Zanello. Two unfortunate properties of pure $f$-vectors. Proc. Amer. Math. Soc. 143 (2015) 955-964.
Abstract, references, and article information   
View Article: PDF

[13] Takayuki Hibi and Lukas Katthän. Edge rings satisfying Serre's condition $(R_{1})$. Proc. Amer. Math. Soc. 142 (2014) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[14] Thomas Marley. The Frobenius functor and injective modules. Proc. Amer. Math. Soc. 142 (2014) 1911-1923.
Abstract, references, and article information   
View Article: PDF

[15] A. V. Isaev and N. G. Kruzhilin. Explicit reconstruction of homogeneous isolated hypersurface singularities from their Milnor algebras. Proc. Amer. Math. Soc. 142 (2014) 581-590.
Abstract, references, and article information   
View Article: PDF

[16] Laura Ghezzi, Shiro Goto, Jooyoun Hong and Wolmer V. Vasconcelos. Variation of Hilbert coefficients. Proc. Amer. Math. Soc. 141 (2013) 3037-3048.
Abstract, references, and article information   
View Article: PDF

[17] Hoang Le Truong. Index of reducibility of distinguished parameter ideals and sequentially Cohen-Macaulay modules. Proc. Amer. Math. Soc. 141 (2013) 1971-1978.
Abstract, references, and article information   
View Article: PDF

[18] A. A. Aizenberg. Topological applications of Stanley-Reisner rings of simplicial complexes. Trans. Moscow Math. Soc. 73 (2012) 37-65.
Abstract, references, and article information   
View Article: PDF

[19] David Cox, Andrew R. Kustin, Claudia Polini and Bernd Ulrich. A study of singularities on rational curves via syzygies. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[20] Seyed Hamid Hassanzadeh. Cohen-Macaulay residual intersections and their Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 364 (2012) 6371-6394.
Abstract, references, and article information   
View Article: PDF

[21] Graham J. Leuschke and Roger Wiegand. Cohen-Macaulay Representations. Math. Surveys Monogr. 181 (2012) MR 2919145.
Book volume table of contents   

[22] J. Elias and M. E. Rossi. Isomorphism classes of short Gorenstein local rings via Macaulay's inverse system. Trans. Amer. Math. Soc. 364 (2012) 4589-4604.
Abstract, references, and article information   
View Article: PDF

[23] Toshiaki Maeno and Yasuhide Numata. Sperner property, matroids and finite-dimensional Gorenstein algebras. Contemporary Mathematics 580 (2012) 73-84.
Book volume table of contents   
View Article: PDF

[24] Mats Boij, Juan C. Migliore, Rosa M. Miró-Roig, Uwe Nagel and Fabrizio Zanello. On the shape of a pure $O$-sequence. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[25] Chikashi Miyazaki. Buchsbaum varieties with next to sharp bounds on Castelnuovo-Mumford regularity. Proc. Amer. Math. Soc. 139 (2011) 1909-1914. MR 2775367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Shiro Goto, Jooyoun Hong and Mousumi Mandal. The positivity of the first coefficients of normal Hilbert polynomials. Proc. Amer. Math. Soc. 139 (2011) 2399-2406. MR 2784804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hassan Haghighi, Naoki Terai, Siamak Yassemi and Rahim Zaare-Nahandi. Sequentially $S_{r}$ simplicial complexes and sequentially $S_{2}$ graphs. Proc. Amer. Math. Soc. 139 (2011) 1993-2005. MR 2775376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Rodney Y. Sharp. An excellent $F$-pure ring of prime characteristic has a big tight closure test element. Trans. Amer. Math. Soc. 362 (2010) 5455-5481. MR 2657687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ryo Takahashi, Siamak Yassemi and Yuji Yoshino. On the existence of embeddings into modules of finite homological dimensions. Proc. Amer. Math. Soc. 138 (2010) 2265-2268. MR 2607854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] William J. Heinzer, Louis J. Ratliff Jr. and David E. Rush. Reductions of ideals in local rings with finite residue fields. Proc. Amer. Math. Soc. 138 (2010) 1569-1574. MR 2587440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 244 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia